# SDR SIMA3346

- Difficulty date: November 21, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 7252600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND DEEP PITTING CORROSION ON THE LEFT SIDE OF THE AIRSTAIRS LOCK BRACKET FLANGE.  REPLACED BRACKET IAW SAAB MM.  (M)
